# SDR SWAA2022122973666

- Difficulty date: November 19, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BS 380-400 RBL24.75.  REMOVED THE FLOOR SUPPORT IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED A NEW ANGLE IAW SRM 51-40-05-0G-0.   TREATED AND PRIMED ALL FASTENERS HOLES IAW SRM 51-20-01-0G-0, AND AMM 51-21-72-370-804.   INSTALLED THE NEW ANGLE IAW SRM 51-40-02-0G-0, AND DWG 143A5400.
